Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in nose, redness, swelling. Taken augmentin. Watery eyes, clear discharge

I have severe pain in nose shortly below eyebrows. Started 11 days ago and nose area got red and swelled up. Got augmentin from doc. Said sinuses. After a few days swelling\red went away. But now day 8 on augmentin and pain is getting worse still. Especially if you touch it. Keeping me up at night when pain meds wear off. Makes eyes water. Tons of clear mucus running out.
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello carissa
It could be because of frontal sinusitis...consult your doctor and you should be started on decongestant and steroid nasal sprays...if not possible then at home you can take steam inhalations and can start mucinac tab. and otrivin nasal drops for the time being so that the collected mucus in frontal sinus drains off.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

A tube connects the eye to the nose - Naso-Lacrimal duct - drains the tears...
See an Ophthalmologist or ENT surgeon ...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor